One Class of Submanifolds of Permutation Products of Complex Manifolds
Mathematica balkanica, Tome 15 (2001) no. 3-4, p. 275
Cet article a éte moissonné depuis la source Mathematicac Balkanica website
@article{MABA_2001_15_3-4_a9,
author = {S. Kera},
title = {One {Class} of {Submanifolds} of {Permutation} {Products} of {Complex} {Manifolds}},
journal = {Mathematica balkanica},
pages = {275},
year = {2001},
volume = {15},
number = {3-4},
url = {http://geodesic.mathdoc.fr/item/MABA_2001_15_3-4_a9/}
}
S. Kera. One Class of Submanifolds of Permutation Products of Complex Manifolds. Mathematica balkanica, Tome 15 (2001) no. 3-4, p. 275. http://geodesic.mathdoc.fr/item/MABA_2001_15_3-4_a9/